# SDR F3LA20251201033

- Difficulty date: November 28, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N719FR
- Make and model: Airbus A321-211
- Aircraft serial: 07736
- Aircraft time: 26,143 hours, 11,489 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 61375
- Part serial: 613710478
- Condition: Faulted
- Location: Zone 300
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT WAS GROUNDED AS A RESULT OF EVENT. 5 UNCOMMANDED RUDDER MOVEMENT DURING FLIGHT. 1ST 2 INITIALLY THOUGHT TO BE WX/WIND RELATED. LAST 3 HAPPENED DURING DESCENT & FINAL APPROACH WITH AP ON AND OFF. 4 WERE LEFT MOVEMENT, 1 WAS RIGHT MOVEMENT. FIRST ONE HAPPENED 5 MINS AFTER T/O. SECOND ONE HAPPENED 5 MINUTES AFTER T/O LONGER IN DURATION. 3RD ONE IN INITIAL DESCENT AND 4TH ONE 30 SECONDS AFTER INTO OPPOSITE DIRECTION (RIGHT TURN). 5TH ONE HAPPENED WITH AP OFF INTO FINAL TURN (LEFT TURN).AIRCRAFT REMOVED FROM SERVICE.   R & R RUDDER TRIM ACTUATOR FIN# 10CC IAW AMM 27-22-51-000/400-001-A, ADJUSTED RUDDER POSITION INDICATOR IAW AMM 27-25-00-820-001-A. OPS CHECK GOOD, NO DEFECTS NOTED, A/C OK FOR SERVICE. /END/.
